# SDR SWAA2016110909537

- Difficulty date: October 19, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 63,261 hours, 36,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOORWAY FORWARD FRAME CRACKED AT LOWER AT BS 294, WL 208.  REPAIRED FRAME PER ER AND EA
